English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Existence of compatible contact structures on G₂ -manifolds

MPS-Authors
/persons/resource/persons234877

Arikan,  M. Firat
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236119

Salur,  Sema
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Arikan_existence_oa_2013.pdf
(Any fulltext), 193KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Arikan, M. F., Cho, H., & Salur, S. (2013). Existence of compatible contact structures on G₂ -manifolds. Asian Journal of Mathematics, 17(2), 321-333. doi:10.4310/AJM.2013.v17.n2.a3.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1C0D-0
Abstract
There is no abstract available